# SDR SWIA200718156

- Difficulty date: March 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 12,849 hours, 9,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Pax Door Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PULL IN MOTOR BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED PN 601R317745-7 PER CRJ200 SRM 51-42-06 PG 11-18 AND 51-42-21 PG 17, 19.
